PDA

View Full Version : new side effect from new pack?



sweet_petite83
14-11-11, 21:41
hi,

not posted on the site for a while but having a bit of an issue with the seroxat i take and was hoping for some advice/help.

i've been taking 10mg of seroxat for a few years (after being on and off it for 10 years). i have been planning on coming off it for a while but had a lot of stress with new jobs etc recently and havent wanted to rock the boat too much. i do still experience panic attacks and low moods occasionally but just feel like the seroxat takes the edge off it to make it more manageable.

i've never experienced many side effects at such a low dose. last week i ran out of tablets and got a new pack as i normally do(exactly the same box branded seroxat 10mg). however as soon as i started taking the new pack i have been getting really restless and tingling arms and feet which ive never experienced before and is really distressing especially because i have to sit at a computer for the majority of my day. i woke up during the night with a really numb and tingly foot a few days ago which caused me to have a panic attack

i missed a tablet just to check it was them causing it and the tingling went away. now im thinking have the ingredients changed in the tablets? surely they cant do that without letting people who take it know? I don't want to stop taking the tablets yet but this new side effect is horrible and really putting me off taking them! anyone have any idea what it going on or had anything similar happen?

Sarah

nomorepanic
14-11-11, 21:46
Hi

I would ask the pharmacist at the chemist where you got them as they will probably know if anyone else has reported something similar.

haz
14-11-11, 22:46
I used to take Seroxat (not generic paroxetine) but after 14 years they stopped working for me in 2009. I hadn't really thought about it, but someone posted on here asking if anyone had experienced any differences since they changed their packaging.I'm on a different drug now but I often wonder in hindsight if they changed the ingredients as well as the packaging. Wouldn't trust GSK, or any other major pharmacy company to be honest though! It's all about the money for them.